MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN 3; REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-SCREEN 3; REAGENT RED BLOOD CELLS
Catalog Number 0066813
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code Chills (2191)
Date of Event 05/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2021 an immucor field service engineer inspected echo lumena instrument serial number (b)(4) at the customer site.The immucor field service engineer performed an unexpected reaction checklist.Immucor advised customer that the issue appears to be sample related.Customer advised of the following limitation 12 in the package insert: some igg antibodies have been shown to react poorly in solid phase red blood cell adherence assays.These include examples of antibodies to bga, bgb, kna, csa, yka, jmh, mcca, ch and rg.The internal immucor record for this event is (b)(4).
 
Event or Problem Description
On (b)(6) 2021 a customer reported that a patient had a suspected febrile hemolytic reaction when receiving part of one blood unit that was electronically cross matched based on negative echo lumena screen result.

Brand Name
CAPTURE-R READY-SCREEN 3
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30071
MDR Report Key11953906
Report Number1034569-2021-00017
Device Sequence Number3648394
Product Code QHT
UDI-Device Identifier10888234001454
UDI-Public10888234001454
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
BL 102707
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/22/2021
Device Catalogue Number0066813
Device Lot NumberR236
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2021
Initial Report FDA Received Date06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age29 YR
Patient Weight100